# SDR IPXA3M78977

- Difficulty date: June 4, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, COURIER COMPT SEAT TRACK CORRODED AT X=-17.000 BETWEEN STA Y=471 AND STAY=476 IN COURIER COMPT.  REMOVED, FABRICATED AND REPLACED SEAT TRACK IAW DWG WSP0826 AND SRM 51-31-01, PG 1.
